| Catalog Number |
212525 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd bbl¿ gram crystal violet that one (1) kit contained artifacts that resembled gram positive cocci.There was no health impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.The complaint investigation included a batch history review of the gram crystal violet.The batch history record review indicated no discrepancies.All release testing was satisfactory.Complaint trends were reviewed for a period covering 12 months.During that time there have been no confirmed complaints for this batch.No returns or photos were received.A retention sample from the complaint batch was evaluated along with a control batch of crystal violet.The solution appearance of retention sample was satisfactory and comparable to the control; all were deep purple solution with no visible precipitate.Slides of e.Coli atcc 25922 and s.Aureus atcc 25923 controls were evaluated and had satisfactory staining results for retention and control batches.Ten fields of each smear were examined in detail using oil immersion lens of a light microscope.No excessive precipitate, artifacts or bacterial contamination were seen.The retention sample was comparable to the control.This complaint is not confirmed.